# SDR 9JLA2022021417482

- Difficulty date: February 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N44CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605624
- Aircraft time: 5,802 hours, 4,859 cycles
- System (JASC): 7170 · Engine Drains
- Part: Metering Unit
- Part number: 101263628
- Part serial: F84423
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED DURING THE POST FLIGHT CHECKS THE LEFT ENGINE LEAKING FUEL FROM GANG DRAIN. THE MAINTENANCE VENDOR FOUND THE FUEL METERING UNIT PN 1012636-28 SN F84423 WAS DEFECTIVE. THE DEFECTIVE METERING UNIT WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. OPS AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
